RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 949–954 (Mi mz11486)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

On the Number of Singular Points of Terminal Factorial Fano Threefolds

Yu. G. Prokhorov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Keywords: Fano threefold, terminal singularity.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/mzm11486

Full text: PDF file (392 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 1068–1073

Bibliographic databases:

Document Type: Article
Received: 06.12.2016

Citation: Yu. G. Prokhorov, “On the Number of Singular Points of Terminal Factorial Fano Threefolds”, Mat. Zametki, 101:6 (2017), 949–954; Math. Notes, 101:6 (2017), 1068–1073

Citation in format AMSBIB
\Bibitem{Pro17}
\by Yu.~G.~Prokhorov
\paper On the Number of Singular Points of Terminal Factorial Fano Threefolds
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 949--954
\mathnet{http://mi.mathnet.ru/mz11486}
\crossref{https://doi.org/10.4213/mzm11486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659567}
\elib{http://elibrary.ru/item.asp?id=29255173}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1068--1073
\crossref{https://doi.org/10.1134/S0001434617050364}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021298659}


Linking options:
  • http://mi.mathnet.ru/eng/mz11486
  • https://doi.org/10.4213/mzm11486
  • http://mi.mathnet.ru/eng/mz/v101/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. 82, no. 4, 2018, 53–114  mathnet  crossref  crossref  adsnasa  isi  elib
    2. A. G. Kuznetsov, “On linear sections of the spinor tenfold. I”, Izv. Math., 82:4 (2018), 694–751  mathnet  crossref  crossref  adsnasa  isi  elib
    3. Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank $3$”, Mosc. Math. J., 17:3 (2017), 457–509  mathnet  mathscinet
    4. A. G. Kuznetsov, Yu. G. Prokhorov, C. A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jpn. J. Math., 13:1 (2018), 109–185  crossref  mathscinet  zmath  isi  scopus
    5. E. A. Yasinsky, “$p$-Subgroups in automorphism groups of real del Pezzo surfaces”, Dokl. Math., 97:2 (2018), 129–130  mathnet  crossref  crossref  zmath  isi  elib  scopus
    6. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:216
    References:22
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019